# SDR SIMA20201009001

- Difficulty date: October 9, 2020
- Submitted: October 11, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,636 hours, 32,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERABLE.  C/A: R & R COCKPIT EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A.  OPERATIONS CHECK GOOD.
